# SDR DALA2016101907359

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT CUSP WEB BS 550.  DAMAGED AREA WAS TRIMMED OUT IAW SRM 53-00-55. HFEC INSPECTION WAS ACCOMPLISHED AFTER TRIM OUT AND NO CRACKS WERE FOUND IAW NDT SPM 06-10-01.  REPAIRED IAW SRM 53-00-55 FIG. 215, 51-10-4 PAR 15, 21, 51-41-02, AND 51-10-04 PAR. 37.
